Cross Reference Up

Schatte, P (1990). On Benford’s law for continued fractions. Math. Nachr. 148, 137-144.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work
Fisher, AM and Zhang, X (2023). Uniform distribution mod 1 for sequences of ergodic sums and continued fractions. Preprint arXiv:2307.14843 [math.DS]; last accessed August 5, 2023 . View Complete Reference Online information Works that this work references No Bibliography works reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Nagasaka, K, Kanemitsu, S and Shiue, JS (1990). Benford’s law: The logarithmic law of first digit. In: Győry, K, Halász, G. (eds.) Number theory. Vol. I. Elementary and analytic, Proc. Conf., Budapest/Hung. 1987, Colloq. Math. Soc. János Bolyai 51, pp. 361-391 . View Complete Reference No online information available Works that this work references Works that reference this work